# SDR ABXA9701895

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 56458646
- Condition: Corroded
- Location: Bs 1000
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 35L, JUST FWD OF STA 1000 LOWER ANGLE OF LONGERON IS CORRODED BEYOND LIMITS.  INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20 AND DWG 564586.
